Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 148, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 7, 2025, 12:02 AM CDT for Beckham County, Roger Mills County, Washita County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2025, 12:02 AM CDT (05:02 UTC)
- Expired
- Jun 7, 2025, 12:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Beckham County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 125 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:08 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2518 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.2
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 6, 5:50 PM CDT, 6 hours 12 minutes earlier. Its key messages:
- Updated at 548 PM CDT Fri Jun 6 2025
- Episodic rounds of showers and thunderstorms will continue into the weekend, especially overnight tonight and again on Sunday evening. Severe weather is expected.
- Heavy rainfall and localized flooding will be possible this evening into Saturday morning. A Flood Watch is in effect until 12 PM Saturday.
Area forecast discussion, Jun 6, 5:50 PM CDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
550 PM CDT Fri Jun 6 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 548 PM CDT Fri Jun 6 2025
- Episodic rounds of showers and thunderstorms will continue into
the weekend, especially overnight tonight and again on Sunday
evening. Severe weather is expected.
- Heavy rainfall and localized flooding will be possible this
evening into Saturday morning. A Flood Watch is in effect until
12 PM Saturday.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 245 PM CDT Fri Jun 6 2025
A renewed risk for scattered to numerous severe thunderstorms will
emerge this evening into tomorrow (Saturday morning). Rather
pleasant conditions have developed in the wake of an extensive convective
line that swept through the area earlier this morning. Broken
sky cover and warming temperatures, into the upper-70s and
mid-80s, are common across the area this afternoon.
A trailing convective outflow continues to "wash out" across
northwest Texas, with a slowly warming/moistening boundary layer
migrating into portions of southern Oklahoma. A thunderstorm or
two may develop along this airmass gradient through the early
evening (assuming sufficient warming), though most locations will
remain towards sunset.
Otherwise, widely scattered thunderstorm development is expected
across the Southern High Plains during the evening, as a phasing
upper system ejects out across the Great Divide. There is strong
signal for focused thunderstorm development 1.) near/east of Raton
and 2.) across West Texas. Upscaling development in both regimes,
along with additional development along the moisture/theta
gradient, will offer concern for thunderstorms through the
evening (most likely after 5-7 PM). Large hail, damaging wind
gusts and perhaps a tornado will be a concern with this activity.
Thunderstorm mode is expected to transition towards mainly
lines/small clusters as activity moves east-southeastward across
the area into early Saturday morning. Accordingly, the main severe
hazards will evolve towards mainly damaging wind gusts and
perhaps a tornado or two.
Heavy rainfall and a flash flooding risk will also continue this
evening into Saturday morning. The greatest concern for additional
flooding will likely focus in corridors (far northern Oklahoma and
Clinton-to-OKC-to-Pauls Valley/Ada) where heavy rainfall has
occurred over the past day or so. Locally high/"worst case" amounts
of 3-4 inches will be possible by daybreak Saturday.
Ungar
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 245 PM CDT Fri Jun 6 2025
Saturday: An axis of showers and thunderstorms is expected to be
ongoing around daybreak, stretching from western Oklahoma into
east-central Oklahoma. General expectation is for this activity
to weaken and shift eastward through the morning. A brief lull in
precipitative activity is currently forecast from around midday to
mid-afternoon before additional thunderstorm development occurs
along a trailing surface front from south-central into southeast
Oklahoma. Given a continued moist and unstable airmass, a few
strong to severe thunderstorms will likely occur, with a risk for
damaging wind gusts and large hail.
Sunday: Another potentially widespread thunderstorm episode with a
severe weather risk is possible on Sunday afternoon into
overnight. A lead upper wave will move southeastward across the
Southern High Plains during this time, with an attendant surface
front sweeping southeastward across the area. As the boundary
layer destabilizes, robust thunderstorm development appears likely from
northwestern Oklahoma into portions of the Texas Rolling Plains.
Large to very large hail and significant damaging wind gusts are
most probable with strongest convection through the evening.
Ungar
&&
.LONG TERM...
(Monday through next Friday)
Issued at 245 PM CDT Fri Jun 6 2025
The pattern is expected to turn slowly drier into next week. A
western upper ridge looks to slide further east into the Plains,
with main areas of rain/storms shifting further south towards the
Red River vicinity. Temperatures will likely remain rather
seasonable/average (80s to near 90-degrees south) for early June
during the period.
Ungar
&&
.AVIATION...
(00Z TAFS)
Issued at 548 PM CDT Fri Jun 6 2025
Strong to severe thunderstorms will be possible this evening and
overnight. Low chances for a few storms coming outo the panhandles
into western Oklahoma and western north Texas this evening.
Moderate to high chances for a storm complex diving south through
northern and central Oklahoma overnight. Outside of convection,
mainly VFR conditions with light winds are expected, though some
brief MVFR ceilings will be possible.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 67 87 66 90 / 70 50 10 20
Hobart OK 66 89 65 91 / 60 10 10 30
Wichita Falls TX 71 92 70 94 / 30 10 20 20
Gage OK 61 85 61 86 / 90 30 10 30
Ponca City OK 65 85 63 89 / 90 50 0 10
Durant OK 74 92 71 91 / 10 30 50 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ004>032-039>043-
046>048.
TX...None.
&&
NEAR TERM...09
SHORT TERM...09
LONG TERM....09
AVIATION...14In the hours before
Local storm report, Jun 6, 10:52 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1052 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM Hail 4 E Hammon 35.63N 99.31W
06/06/2025 E2.75 Inch Custer OK Trained Spotter
&&
MADSpecial weather statement, Jun 6, 11:08 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Norman OK
1108 PM CDT Fri Jun 6 2025
TXZ085-087>089-070445-
Archer TX-Knox TX-Wilbarger TX-Baylor TX-
1108 PM CDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of western Archer,
southeastern Knox, southeastern Wilbarger and Baylor Counties through
1145 PM CDT...
At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goree, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seymour, Munday, Megargel, Goree, Red Springs, Lake Diversion,
Dundee, Westover, Bomarton, Lake Kemp, Mabelle, Vera, Rhineland, and
Lake Kickapoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3340 9962 3359 9974 3401 9899 3391 9895
3384 9895 3383 9892 3340 9876
TIME...MOT...LOC 0408Z 238DEG 31KT 3349 9949
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SchuethLocal storm report, Jun 6, 11:11 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1111 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM Non-Tstm Wnd Gst Grandfield 34.23N 98.69W
06/06/2025 E60 MPH Tillman OK Trained Spotter
&&
MADLocal storm report, Jun 6, 11:19 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1119 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Non-Tstm Wnd Gst 3 W Grandfield 34.24N 98.74W
06/06/2025 M58 MPH Tillman OK Mesonet
Mesonet station GRA2 Grandfield.
&&
MADLocal storm report, Jun 6, 11:27 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1127 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Tstm Wnd Gst 4 NNW Goree 33.52N 99.55W
06/06/2025 M60 MPH Knox TX Mesonet
&&
MADSpecial weather statement, Jun 6, 11:45 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Norman OK
1145 PM CDT Fri Jun 6 2025
TXZ086-088-089-070515-
Wichita TX-Archer TX-Baylor TX-
1145 PM CDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of Archer, south
central Wichita and eastern Baylor Counties through 1215 AM CDT...
At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Westover, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Archer City, Holliday, Megargel, Mabelle, Lake Diversion, Dundee,
Mankins, Westover, Lake Kickapoo, and southeastern Lake Kemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3345 9918 3370 9928 3394 9870 3346 9849
TIME...MOT...LOC 0445Z 249DEG 33KT 3359 9905
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SchuethThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:17 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| Jun 6, 8:26 PM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 18 hr |
| Jun 6, 8:27 PM CDT | River Flood Advisory | OUN | Woodward | 41 hr |
| Jun 6, 8:44 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 31 min |
| Jun 6, 8:47 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 17 hr |
| Jun 6, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Kiowa | 50 min |
| Jun 6, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 32 min |
| Jun 6, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 52 min |
| Jun 6, 9:44 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Jun 6, 10:14 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Jun 6, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 41 min |
| Jun 6, 10:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| Jun 6, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Jun 6, 10:43 PM CDT | High Wind Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 77 min |
| Jun 6, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 46 min |
| Jun 6, 11:16 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Jun 6, 11:24 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 51 min |
| Jun 6, 11:44 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 20 min |
| Jun 6, 11:53 PM CDT | River Flood Warning | OUN | Grant, Kay | 9 hr |
| Jun 7, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 45 min |
| Jun 7, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 26 min |
| Jun 7, 12:11 AM CDT | High Wind Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Jun 7, 12:12 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Jun 7, 12:25 AM CDT | Tornado Warning | OUN | Logan | 9 min |
| Jun 7, 12:36 AM CDT | Special Weather Statement | OUN | Noble | 24 min |
| Jun 7, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Kiowa, Washita | 31 min |
| Jun 7, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Major, Woods, Woodward | 48 min |
| Jun 7, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 47 min |
| Jun 7, 1:10 AM CDT | Tornado Warning | OUN | Alfalfa, Woods | 35 min |
| Jun 7, 1:12 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 1:17 AM CDT | Special Weather Statement | OUN | Ellis | 28 min |
| Jun 7, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kingfisher, Major | 40 min |
| Jun 7, 1:25 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| Jun 7, 1:30 AM CDT | Tornado Warning | OUN | Alfalfa, Grant | 30 min |
| Jun 7, 1:34 AM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant | 26 min |
| Jun 7, 1:40 AM CDT | Tornado Warning | OUN | Alfalfa, Grant | 35 min |
| Jun 7, 1:50 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 40 min |
| Jun 7, 1:53 AM CDT | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 19 min |
| Jun 7, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 48 min |
| Jun 7, 1:59 AM CDT | Tornado Warning | OUN | Grant, Kay | 14 min |
| Jun 7, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 26 min |
| Jun 7, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 33 min |
| Jun 7, 2:19 AM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jun 7, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 3 more | 43 min |
| Jun 7, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 16 min |
| Jun 7, 2:47 AM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Jun 7, 2:50 AM CDT | Areal Flood Advisory | OUN | Beckham, Roger Mills, Washita | 3 hr |
| Jun 7, 3:04 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 26 min |
| Jun 7, 3:13 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kiowa, Washita | 47 min |
| Jun 7, 3:15 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma, Payne | 45 min |
| Jun 7, 3:23 AM CDT | River Flood Warning | OUN | Logan | 11 hr |
| Jun 7, 3:23 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 37 min |
| Jun 7, 3:27 AM CDT | River Flood Advisory | OUN | Logan, Payne | 17 hr |
| Jun 7, 3:55 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 35 min |
| Jun 7, 4:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 7, 4:21 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 24 min |
| Jun 7, 4:40 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Jun 7, 4:42 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 33 min |
| Jun 7, 5:10 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 5:15 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 45 min |
| Jun 7, 5:47 AM CDT | Flash Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 9:06 AM CDT | River Flood Advisory | OUN | Grant, Kay | 26 hr |
| Jun 7, 9:23 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 1:53 PM CDT | River Flood Advisory | OUN | Logan | 21 hr |
| Jun 7, 1:56 PM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 55 hr |
| Jun 7, 2:04 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 7 hr |
| Jun 6, 9:27 PM CDT | Special Weather Statement | OUN | Knox | 33 min |
| Jun 6, 10:07 PM CDT | Special Weather Statement | OUN | Knox | 23 min |
| Jun 6, 11:08 PM CDT | Special Weather Statement | OUN | Baylor | 37 min |
| Jun 6, 11:45 PM CDT | Special Weather Statement | OUN | Archer, Baylor | 30 min |
| Jun 7, 2:19 AM CDT | Special Weather Statement | OUN | Foard | 26 min |
| Jun 7, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 49 min |
| Jun 7, 2:41 AM CDT | Special Weather Statement | OUN | Hardeman | 34 min |
| Jun 7, 2:59 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 46 min |
| Jun 7, 3:28 AM CDT | Special Weather Statement | OUN | Wilbarger | 62 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.